# SDR SWIA2020040649958

- Difficulty date: February 29, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 40,849 hours, 26,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: CC670340962S
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 R/H BULKHEAD LOWER CAP ANGLE FOUND WITH MUTIPLE BLOWN HOLES   (C-CHECK) RO 4/3/2020   REMOVED AND REPLACED RH 280.0 BULKHEAD LWR CAP ANGLE WITH NEW, REF CRJ 700 SRM AND BOMBARDIER DWG COMPLIED WITH SKYWEST TASK FOR STRUCTURAL MAJOR REPAIR
